| Model Number |
RA002-4545SLR70 |
| Medical Device Problem Codes |
Degraded (1153); Structural Problem (2506); Failure to Advance (2524); Mechanical Jam (2983)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product has been returned for evaluation.Evaluation was performed by newcastle engineering lab.The root cause is unable to be determined at this time.A review of the device history records (dhr) confirmed the device met all quality inspections and specifications prior to release.If any additional information is provided, a supplemental report will be submitted.
Event or Problem Description
An investigation report from an implant retrieval center was received and reported that during examination of the rod, the retrieval center found the rod exerted no force during force testing.Additionally, upon initial disassembly the radial bearing was noted to be able to rotate, however, it was jammed on the magnet and had build-up of material.The o-ring seal was reported to have been snapped.Further disassembly was not possible, therefore, the drive pin was unable to be examined.No additional information is available.
Event or Problem Description
No additional information provided.
Additional Manufacturer Narrative
Corrected section h6-device code.